# SDR 2010FA0000842

- Difficulty date: August 11, 2010
- Submitted: August 20, 2010
- Operation: General aviation
- Aircraft: N623CP
- Make and model: Cirrus SR20
- Aircraft serial: 1946
- Engine: Cont IO360ES
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Stuck
- Location: Nr 3 Cylinder
- Part time: 409 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 100 HR INSP, FOUND NR 3 CYL EXHAUST VALVE STUCK.  WHEREBY, PISTON WAS STRIKING VALVE TOO CLOSE.  NR1 & NR 3 CYLINDERS AT SEPARATE TIME HAD ON FIRST START OF DRY (COLD) A ROUGH ENGINE AND A BLANK ON MFG EGT SCREEN.  WHY CHANGING FUEL INJECTOR NOZZLES FIRST PROBLEM OF ROUGHNESS, DON`T KNOW.  USING FLEX BOROSCOPE OF REMAINING CYLINDERS SHOWED THE SAME VALVE MARKS ON NR1, 2 AND 6 PISTONS SHOWING THESE CYLINDER EXHAUST VALVES HAD STUCK PREVIOUSLY.  MFGS NOTIFIED OF ISSUE.
